# SDR AALA202103179007

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 23,810 hours, 9,243 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830C00LI200398
- Condition: Faulted
- Location: Rt Wing Slat Ys
- Part time: 23,905 hours, 9,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL SLAT FAULT. CYCLED SEVERAL TIMES BUT NO FIX. DIVERTED TO KLAX. EMERGENCY DECLARED. SLATS EXTENDED NORMALLY ON LANDING AT LAX. : REPLACED RIGHT WING # 11 SLAT ACTUATOR IAW AMM 27-84-49-400-002-A.
